# SDR SIMA2018032800006

- Difficulty date: February 2, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED BEYOND ALLOWABLE LIMITS BETWEEN FRAMES 43-44.  PERFORMED A REPAIR ON THE CENTER OMEGA BEAM IAW ERS-EM-53MR-3197.
